zbMATH — the first resource for mathematics

Intermediate Schauder estimates for oblique derivative problems. (English) Zbl 0603.35025
From the author’s introduction: The author extends the intermediate Schauder estimates of Gilbarg and Hörmander for the Dirichlet problem \[ Pu=f\quad in\quad \Omega,\quad u=u_ 0\quad on\quad \partial \Omega \] to the regular oblique derivative problem \[ Pu=f\quad in\quad \Omega,\quad Mu=g\quad on\quad \partial \Omega, \] where P is a second order elliptic operator and M is a first order regular oblique differential operator.
Reviewer: N.Maria

35J25 Boundary value problems for second-order elliptic equations
35B45 A priori estimates in context of PDEs
46E35 Sobolev spaces and other spaces of “smooth” functions, embedding theorems, trace theorems
Full Text: DOI
[1] D. Gilbarg & L. Hörmander, Intermediate Schauder estimates, Arch. Rational Mech. Anal. 74 (1980), 297-318. · Zbl 0454.35022
[2] D. Gilbaro & N. S. Trudinger, Elliptic Partial Differential Equations of Second Order, Springer-Verlag, Berlin-Heidelberg-New York, 1977. 2nd ed. 1983.
[3] L. Hörmander, The boundary problems of physical geodesy, Arch. Rational Mech. Anal. 62 (1976), 1-52. · Zbl 0331.35020
[4] G. M. Lieberman, Solvability of quasilinear elliptic equations with nonlinear boundary conditions, Trans. Am. Math. Soc. 273 (1982), 753-765. · Zbl 0498.35039
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.